# SDR DLL10990550

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER AFT CORNER OF THE R1 DOOR CUTOUT WAS FOUND WITH A TYPICAL CRACK IN THE SKIN ASSY AND TRIPLER.  THE AREA WAS X-RAYED TO DETERMINE THE EXACT END OF THE CRACK AND REPAIRED PER L1011 SRM 53-31-00, FIG 836.  THE REPAIR WAS DOCUMENTED PER ER/A 366927-14.
